

DRAFT - V S

PUBLIC SECTOR SERVICE DELIVERY COUNCIL (PSSDC)

THURSDAY, **S**EPTEMBER **15**TH, **2016** 8:30 A.M. − 4:00 P.M. PDT

VICTORIA MARRIOTT INNER HARBOUR HOTEL

728 Humboldt Street Victoria, BC

MEETING ROOM: Pacific Ballroom (GROUND FLOOR)

7:30 a.m. - 8:30 a.m.- BREAKFAST: <u>PSSDC Members/Observers</u> Pacific Ballroom (Foyer)

Item	Time	MEETING AGENDA	Lead
1.	8:30 – 8:50 a.m. (20 min)	Welcome Administrative Matters: A) Approval of Record of Decision from February 25 th , 2016 inperson meeting, Toronto, ON (TAB 1A) (Decision Item) B) Review of action items from previous meetings/teleconferences (TAB 1B) (Information Item) C) Acceptance of September 15 th , 2016 Meeting Agenda (TAB 1C) (Decision Item)	PSSDC Co-Chairs: Jacques Paquette, ESDC/Service Canada Chris Bookless, Yukon
		D) PSSDC Financial Status Report (TAB 1D) – (<u>Decision and Information Item</u>) For reference: TAB 1D (ii) and TAB 1D (iii)	Linda Maljan, Treasurer
2.	8:50 – 9:50 a.m. (60 min)	 Service to Business Community of Practice Objectives: A) Progress report on the current activities/projects of the Service to Business Community of Practice: i) EBS project; ii) BN adoption (federal and provincial); iii) Emerging Service for Business initiatives; and iv) Service for Business Case for Action and discussion on potential accelerators. (TAB 2A) B) Digital Government: Ease of Doing Business to support Canada's inclusive innovation agenda. (TAB 2B) 	S2B CoP Co-Chairs: Paul Pierlot, MB Chris Laverdure, ISED Corinne Charette, ISED



PSSDC
Public Sector Service Delivery Council

CPSSP
Conseil de la prestation des services du secteur public

	ľ	The second secon	
3.	9:50 – 10:35 a.m. (45 min)	PSSDC Emerging Priority: Service Network Collaboration Working Group (TAB 3)	Steve Burnett, ON
		Objective: Update on progress and next steps: Service Mapping Project Environmental Scan Partnership Guide	Annette Vermaeten, ESDC / Service Canada
	10:35 – 10:55 a.m. (20 min)	BREAK Reminder! Members to fill out meeting evaluation form.	
4.	10:55 a.m 12:00 p.m. (65 min)	<u>Objective</u> : Presentation on Data Analytics and discussion on how PSSDC (as an FPTM service delivery community) can assist in advancing the work related to this priority.	Hayden Lansdell, Executive Lead, BC Centre for Data Innovation
		Data is considered by many to be the world's new natural resource and a basis for competitive advantage. Governments everywhere are looking to data to transform how they make decisions, drive new growth opportunities in their economies and realize innovation in a globally competitive knowledge economy. However, unlocking public data requires overcoming a new approach – do governments have the right culture? Technology? Data talent? Executive skill set? Social license?	Annette Vermaeten, ESDC/Service Canada
		British Columbia recently reviewed approaches taken by Australia, New Zealand, the United Kingdom and the United States to determine what worked and what didn't. This presentation will summarize this assessment and ask important questions about how we provide access to and use data together in Canada.	
	12:00 - 1:00 p.m.	LUNCH - Fire & Water Restaurant (GROUND FLOOR) Reminder! Members to fill out meeting evaluation form.	
5.	1:00 – 1:45 p.m. (45 min)	In-depth presentation of the results of Taking Care of Business 5 (TCOB5) by Ipsos Public Affairs (as per request from February meeting)	Marina Gilson, Director, Ipsos Public Affairs, BC
6.	1:45 – 2:15 p.m. (30 min)	PSSDC Emerging Priority: Channel Shifting Working Group (TAB 6)	Channel Shifting Working Group: Ron Hinshaw, BC
		Objective: Progress report on the work related to RFP to develop a "Behavioural Insights Playbook" or guide to share knowledge,	Chris Laverdure,



PSSDC
Public Sector Service Delivery Council

CPSSP

Conseil de la prestation des services du secteur public



		technology, step by step approaches, lessons-learned, and best practices will benefit all jurisdictions looking at digital government.	
7.	2:15 – 3:45 p.m. (75 min) <u>BREAK</u> 2:30 – 2:45 p.m.	Jurisdictional Roundtable on Top Service Delivery Priorities/Initiatives (TABS 7A to 7S) Each PSSDC member requested to briefly describe (3 – 5 minutes max.) their top service delivery priority or initiative including identifying the potential for sharing learnings, templates, models etc. with Council members. Note: During the jurisdictional roundtable updates, members are invited to provide a quick verbal update on what is happening in their jurisdiction regarding 'gender identity'. At various levels of government, concerns have been raised on several fronts around the collection and use of gender identity information requiring governments to consider and implement new policies. (As per request sent on September 1st by the ICCS Secretariat.)	PSSDC Members (Discussion facilitated by PSSDC Co-Chairs)
8.	3:45 – 4:00 p.m.	Other Business: A) Other Business arising from the meeting B) Next in-person meeting of the PSSDC: February 23 rd , 2017, Ottawa, Ontario C) PSSDC EVALUATION FORM – Please complete (TAB 8)	PSSDC Co-Chairs
	4:00 p.m.	ADJOURNMENT	

Informal Dinner Event

A dinner reservation has been made at the **Blue Crab Seafood House** (146 Kingston Street) for 6:15 p.m. Should you wish to participate, please contact Linda Robins at linda.robins@iccs-isac.org so that you can be added to the reservation list. (Dinner costs are to be paid by each attendee.)

The Blue Crab Seafood House has earned a reputation for excellence in seafood and West Coast Cuisine and it is the "best seafood spot in Victoria". The daily specials take advantage of the local catches for the freshest of ingredients. With an Ocean View from every table that is impossible to beat!

For those who have signed up, meet in the lobby of the Victoria Marriott Hotel at 6:00 p.m. (short walk)